BibTeX record journals/ijon/LuRYZ11

download as .bib file

@article{DBLP:journals/ijon/LuRYZ11,
  author    = {Yang Lu and
               Weijian Ren and
               Shujuan Yi and
               Yuhu Zuo},
  title     = {Stability analysis for discrete delayed Markovian jumping neural networks
               with partly unknown transition probabilities},
  journal   = {Neurocomputing},
  volume    = {74},
  number    = {18},
  pages     = {3768--3772},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.neucom.2011.06.029},
  doi       = {10.1016/j.neucom.2011.06.029},
  timestamp = {Fri, 01 Feb 2019 07:29:58 +0100},
  biburl    = {https://dblp.org/rec/journals/ijon/LuRYZ11.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics